# SDR ASOA20151022054

- Difficulty date: October 22, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 35,374 hours, 27,079 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FUNNY ODOR IN CABIN NEAR MCD.  MAINTENANCE R & R CABIN CEILING LIGHT HARNESS AT SEAT 1A WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
